# SDR FDEA201301180129

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT RT SIDE LONGERON SPLICE WITH CRACK BETWEEN STA 5-113 TO 5-123, LONGERON 35R.   SPLICE FABRICATED IAW DWG A5A7114, REV J.  LOWER CENTER CARGO COMPARTMENT RT SIDE LONGERON SPLICE  R& R WITH NEW SPLICE IAW SRM 51-33-01, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
